# SDR F3LA200400116

- Difficulty date: December 6, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 554 hours, 272 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FLT CREW REPORTED STRONG ODOR OF SMOKE IN CABIN, CONCENTRATED AT ROWS 17DEF & 18DEF.  ODOR STRONGER AT EYE LEVEL AND STRONGEST AT WINDOW SEAT.  NO SMOKE VISIBLE AT ANY TIME.  INSPECTED AIRCRAFT, NO DEFECTS NOTED.  COULD NOT DUPLICATE.  INSPECTED E&E COMPARTMENT, NO DEFECTS OR ODORS NOTED.  INSPECTED BEHIND PSU'S AT ROWS 16DEF THRU 19DEF.  NO DEFECTS OR ODORS NOTED.  PERFORMED TASK 24-00-00-810, NO FAULTS OR DEFECTS DETECTED.  RAN NR 1 AND NR 2 ENGINES AND NR 1 AND NR 2 PACKS, NO DEFECTS OR ODORS NOTED.  INSPECTED SEB'S, VOU'S AND SEAT TO SEAT CABLES FROM 15DEF TO 20DEF.  NO ODOR NOTED.  INSPECTED ALL CONNECTIONS, NO DISCOLORATION OF CONTACTS.  ALL CONNECTORS SECURE.
